Geodesics in a Two-Dimensional Model of Closed Spacetime

Show simple item record

dc.contributor.author Arkhipov, V.V.
dc.date.accessioned 2017-01-09T09:53:52Z
dc.date.available 2017-01-09T09:53:52Z
dc.date.issued 2014-12
dc.identifier.citation Geodesics in a Two-Dimensional Model of Closed Spacetime / V. V. Arkhipov. //RUSSIAN PHYSICS JOURNAL. - NEW YORK: SPRINGER. - 2014. - Vol.57: No8. - p.1023-1029. - ISSN 1064-8887
dc.identifier.issn 1064-8887
dc.identifier.uri http://rep.ksu.kz/handle/data/604
dc.description.abstract A simplified model of closed spacetime is considered which treats it as being imbedded in a flat, enveloping space of greater dimensionality. It is shown that in the case of expansion of space with acceleration only timelike geodesics have a solution that is infinite in time. Spacelike geodesics in this model are finite in time. This circumstance, in a natural way, forbids motion of free test particles with velocities greater than the speed of light. In principle, the conclusions of this work can be generalized to the case of a space of greater dimensionality. ru_RU
dc.language.iso en ru_RU
dc.publisher SPRINGER ru_RU
dc.relation.ispartofseries RUSSIAN PHYSICS JOURNAL;Vol.57: No8
dc.subject metric ru_RU
dc.subject geodesics ru_RU
dc.subject gravitation ru_RU
dc.title Geodesics in a Two-Dimensional Model of Closed Spacetime ru_RU
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account